Strong nonstandard models of arithmetic
Doklady Akademii Nauk, Tome 220 (1975) no. 2, pp. 293-296
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_220_2_a7,
author = {S. F. Soprunov},
title = {Strong nonstandard models of arithmetic},
journal = {Doklady Akademii Nauk},
pages = {293--296},
year = {1975},
volume = {220},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_220_2_a7/}
}
S. F. Soprunov. Strong nonstandard models of arithmetic. Doklady Akademii Nauk, Tome 220 (1975) no. 2, pp. 293-296. http://geodesic.mathdoc.fr/item/DAN_1975_220_2_a7/